# SDR DALA2016081206007

- Difficulty date: August 11, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 55,577 hours, 20,701 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 682
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE BS 682 AT FASTENER STRINGER 10R.  REMOVED DAMAGED FASTENER IAW SRM 53-00-01 SECTION II FIG  201.  BHED INSPECTED IAW SRM 53-00-01 FIG 201. NO ITEMS. INSTALLED A SOLID FASTENER, TREATED AND PAINTED IAW SRM 53-00-01 SEC II FIG 201.
